Advertisement

A Multiple Hilbert-Type Integral Inequality in the Whole Space

  • Bicheng YangEmail author
Chapter
Part of the Springer Optimization and Its Applications book series (SOIA, volume 134)

Abstract

In this paper, by introducing some interval variables and using the weight functions and the way of real analysis, a multiple Hilbert-type integral inequality in the whole space with a best possible constant factor is given, which is an extension of some published results. The equivalent forms, the operator expressions with the norm, the equivalent reverses, a few particular cases and some examples with the particular kernels are also considered.

Notes

Acknowledgements

This work is supported by the National Natural Science Foundation (No. 61772140), and Appropriative Researching Fund for Professors and Doctors, Guangdong University of Education (No. 2015ARF25). I am grateful for their help.

References

  1. 1.
    G.H. Hardy, J.E. Littlewood, G. P\(\acute {o}\)lya, Inequalities (Cambridge University Press, Cambridge, 1934)Google Scholar
  2. 2.
    D.S. Mitrinovi\(\acute {c}\), J. Pe\(\check {c}\)ari\(\acute {c},\) A.M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives (Kluwer Academic Publishers, Boston, 1991)Google Scholar
  3. 3.
    K.W. Zhang, A bilinear inequality. J. Math. Anal. Appl. 271, 288–296 (2002)MathSciNetCrossRefGoogle Scholar
  4. 4.
    B.C. Yang, On a extension of Hilbert’s integral inequality with some parameters. Aust. J. Math. Anal. Appl. 1(1), Article 11, 1–8 (2004)Google Scholar
  5. 5.
    B.C. Yang, A new Hilbert’s type integral inequality. Soochow J. Math. 33(4), 849–859 (2007)Google Scholar
  6. 6.
    B.C. Yang, The Norm of Operator and Hilbert-Type Inequalities (Science Press, Beijing, 2009)Google Scholar
  7. 7.
    G.V. Milovanovic, M.T. Rassias, Some properties of a hypergeometric function which appear in an approximation problem. J. Glob. Optim. 57, 1173–1192 (2013)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Q.L. Huang, A new extension of Hardy-Hilbert-type inequality. J. Inequal. Appl. 2015, 397 (2015)Google Scholar
  9. 9.
    M. Krnić, J. Pe\(\check {c}\)arić, General Hilbert’s and Hardy’s inequalities. Math. Inequal. Appl. 8 (1), 29–51 (2005)Google Scholar
  10. 10.
    G.V. Milovanovic, M.T. Rassias (eds.), Analytic Number Theory, Approximation Theory and Special Functions (Springer, New York, 2014)zbMATHGoogle Scholar
  11. 11.
    A. Benyi, C.T. Oh, Best constant for certain multilinear integral operator. J. Inequal. Appl. 2006, Article ID 28582, 1–12 (2006)MathSciNetCrossRefGoogle Scholar
  12. 12.
    H. Hong, All-side generalization about Hardy-Hilbert integral inequalities. Acta Math. Sinica 44(4), 619–625 (2001)MathSciNetzbMATHGoogle Scholar
  13. 13.
    L.P. He, J. Yu, M.Z. Gao, An extension of Hilbert’s integral inequality. J. Shaoguan Univ. (Nat. Sci.) 23(3), 25–30 (2002)Google Scholar
  14. 14.
    B. He, A multiple Hilbert-type discrete inequality with a new kernel and best possible constant factor. J. Math. Anal. Appl. 431, 990–902 (2015)MathSciNetGoogle Scholar
  15. 15.
    Q.L. Huang, B.C. Yang, A multiple Hilbert-type inequality with a non-homogeneous kernel. J. Inequal. Appl. 2013, 73 (2013)MathSciNetCrossRefGoogle Scholar
  16. 16.
    I. Perić, P. Vuković, Multiple Hilbert’s type inequalities with a homogeneous kernel. Banach J. Math. Anal. 5(2), 33–43 (2011)MathSciNetCrossRefGoogle Scholar
  17. 17.
    J.C. Kuang, Real and Functional Analysis (Continuation) 2nd vol. (Higher Education Press, Beijing, 2015)Google Scholar
  18. 18.
    J.C. Kuang, Applied Inequalities (Shangdong Science Technic Press, Jinan, 2004)Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsGuangdong University of EducationGuangzhou, GuangdongPeople’s Republic of China

Personalised recommendations